MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH BASX; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH BASX; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number TB5LT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, before used on the patient, opened the packing, found the seal film damaged.Another device was used to complete the surgery.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/3/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: could you please specify how the device was damaged, was the sleeve damaged? was the housing damaged? was there any insufflation issue? was there any seal damaged? any visible broken part? -details could not be provided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/14/2026.D4: batch # a9dr1r.Investigation summary: the product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual inspection of the returned sample revealed that the tb5lt device was received with the sleeve cap detached from the device.Its evaluation of the packaging showed no anomalies or evidence of damage related to the reported complaint.However, the sleeve cap was found separated from the device and appeared to be broken.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached regarding what may have caused the reported incident.Device history review: a manufacturing record evaluation was performed for the finished device batch a9dr1r number, and no non-conformances were identified.

Brand Name
ENDOPATH BASX
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24779622
Report Number3005075853-2026-02494
Device Sequence Number14985675
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public(01)10705036003021(17)280731(10)553C96
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTB5LT
Device Lot Number553C96
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown